# SDR ABXA20250218044

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,357 hours, 27,486 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bowl
- Part number: 271T006810
- Part serial: 0545
- Condition: Cracked
- Location: Hyd Drain
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO RH HYD QTY LOSS DUE TO RH EDP AND CASE DRAIN FILTER MODULE FILTER BOWL BROKEN - LEAK CODE: 440-5-C  AFTER LANDING MTX GROUNDED A/C AND INSPECTED , FOUND RH EDP PRESSURE CASE DRAIN FILTER MODULE BLEW OFF PRESSURE FILTER BOWL. NO DPIS POPPED. REMOVED AND REPLACED RH EDP MODULE ASSY PER KAC AMM 29-11-17. REPLACED 12 GAL HYDRO FLUID PER KAC AMM 12-12-01. NO LEAKS NOTED. OPS CHECKS NORMAL MTX RETURNED A/C TO SERVICE ..
